Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


after hepatits c treatment pain
Sep 8, 2013

How to ask my doctor for pain meds for the pain in my legs . its been 1 year since ive completed treatment plan and pain is still extremely painful. please help me

Response from Dr. Taylor

It is not common to experience leg pain due to hepatitis C virus infection. A rare exception would be cryoglobulin-related vasculitis, an inflammatory illness due to chemicals made by the hepatitis C virus. This typically improves with hepatitis C cure. I would ask your doctor to help evaluate the source of your pain, the reason for you pain, so you can access optimal care. All best to you.



Previous
Suggestion Pls Hepatitis and protected sex
Next
hep b

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement